# SDR SWIA2019122647127

- Difficulty date: December 6, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 LBL9.50 CHAFE AREA REQUIRES REPAIR PER REO (C-CHECK) RO 12/23/2019  PERFORMED REPAIR TO FS621 LBL9.50 CHAFE AREA REF REO. CHECKS GOOD
